# SDR GTIA010844

- Difficulty date: August 30, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Handle
- Condition: Unsecure
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLL - FLT 1780 - GEAR WOULD NOT RETRACT AFTER TAKEOFF.  BURNED FUEL DOWN, LANDED AT 138,400 TURNED OFF R/W.  GEAR DOOR LIGHT CAME ON STOPPED AIRCRAFT CALLED MAINTENANCE.  INSPECTED MLG DOOR, FOUND BYPASS HANDLE IN UNSECURED POSITION.  WITH HYDRAULICS ON, CYCLED GEAR DOOR (RT) CLOSED, RELEASED HANDLE (GEAR BYPASS) DROPPED DOOR.  RESECURED BYPASS HANDLE, RIGHT DOOR CLOSED AND LOCKED NO DAMAGE TO HINGE OR ACTUATOR OR BUMPER FOUND ON VISUAL INSPECTION IAW MD80 MM 32-10-00/32-31/00.  (M)
